American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(26B15) AND publication=(tran)
Sort order: Date
Format: Standard display

  
Results: 1 to 11 of 11 found      Go to page: 1

[1] Branko Grünbaum and G. C. Shephard. Rotation and winding numbers for planar polygons and curves . Trans. Amer. Math. Soc. 322 (1990) 169-187. MR 1024774.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[2] W. F. Pfeffer. The divergence theorem . Trans. Amer. Math. Soc. 295 (1986) 665-685. MR 833702.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[3] H. A. Simmons. The first and second variations of an $n$-tuple integral in the case of variable limits . Trans. Amer. Math. Soc. 36 (1934) 29-43. MR 1501733.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] Paul R. Rider. A figuratrix for double integrals . Trans. Amer. Math. Soc. 29 (1927) 421-428. MR 1501396.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] J. K. Lamond. The reduction of multiple $L$-integrals of separated functions to iterated $L$-integrals . Trans. Amer. Math. Soc. 16 (1915) 387-398. MR 1501020.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] Burton H. Camp. Singular multiple integrals, with applications to series . Trans. Amer. Math. Soc. 14 (1913) 42-64. MR 1500935.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] J. K. Lamond. Improper multiple integrals over iterable fields . Trans. Amer. Math. Soc. 13 (1912) 434-444. MR 1500927.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] R. G. D. Richardson. Improper multiple integrals . Trans. Amer. Math. Soc. 7 (1906) 449-458. MR 1500759.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] James Pierpont. On improper multiple integrals . Trans. Amer. Math. Soc. 7 (1906) 155-174. MR 1500739.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] James Pierpont. On multiple integrals . Trans. Amer. Math. Soc. 6 (1905) 416-434. MR 1500719.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[11] Lothar Heffter. Ueber Curvenintegrale im $m$-dimensionalen Raum . Trans. Amer. Math. Soc. 4 (1903) 142-148. MR 1500631.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 11 of 11 found      Go to page: 1


Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia